# SDR 05FDEA04288

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP LOWER SURFACE HAS A DOUBLER REPAIR ON TWO RIBS AT T/E PANEL BETWEEN STA XOF 580 AND XOF 588 DIM 13" BY 8".  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 57-10-00 FIG 85 VOL 1 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO# 8-5100-7-5001 P2.
